MathSciNet Relay Station
MathSciNet bibliographic data
MR2948898 33C47 (30E15 33C10 41A60)
Khwaja, S. Farid; Olde Daalhuis, A. B. Uniform asymptotic approximations for the Meixner-Sobolev polynomials. Anal. Appl. (Singap.) 10 (2012), no. 3, 345–361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Wed, 16 Aug 2017 23:02:30 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=6c16285ed91993e7656e253e6b753bec; path=/; expires=Wed, 04-Jun-2031 23:02:30 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=58 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 572 Wms6|[wrSlH.!nr!LSG'[Tp\+aCzےGϾp5R x B> Q<6\K(jh7$&{^W:zws&NT8t!u+j6 ƗMcB3.Vp8uxĂ:hfO.Pb)UsjPfͿs8=9rb𲢂_ve(<*&M8t=?Tiޭ,7L쬡c`v7aC̄͛vc4Z܌b)]MϦ2>MM?no>ɨIusfi鼡`'ETFx,0ASeA$zddѮ TEgEZO"ow }A{ǻՊkgm Z{=Fc7aݏ7/*x:>={cGVx8`|1bi;?#uʝ g[ xs)e'Ăj], _p.F.aFJ9(Vg<L-A p&C=:,=*0V0d*KE(tO[hFQj/j+-}iCՔa1ԎS&} C\nj윐kHH5%QDa(*at r OнIFn ' @4$/|kzv}|vn5ΛT P(:j02vȌTLa3,+V"][#r@lǍ738ʲQٵ$ql"pC#g>I,g+a`l篭:yZTy!x*L q-3˰Zm)܇G=Om a & 0